# SDR R61A201709050676

- Difficulty date: August 15, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17067342001
- Condition: Corroded
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER 20R BETWEEN FRAME FRAMES 23 AND 24 . REMOVED AND REPLACED THE STRINGER IAW SRM 51-41-01, AND 51-43-03.
